Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Sutures in stretched membranes

Author: Chien H. Wu
Journal: Quart. Appl. Math. 38 (1980), 109-119
DOI: https://doi.org/10.1090/qam/99630
MathSciNet review: QAM99630
Full-text PDF

Abstract | References | Additional Information

Abstract: A suture function defining a one-to-one mapping between the opposite sides of equal or unequal lengths of a hole is introduced. This function specifies the precise manner in which the opposite sides of the hole are sutured. The problem is first formulated in the general context of finite plane-stress theory, and then specialized for large stretching. The suturing of an elliptic hole is worked out as an example.

References [Enhancements On Off] (What's this?)

Additional Information

DOI: https://doi.org/10.1090/qam/99630
Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society